# SDR GLBA20120124F

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,466 hours, 43,801 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, FOUND THE RT OTBD NACELLE SKIN FASTENERS AT FRAME 10, FS 1744 BETWEEN STRINGER 3 AND 6 PULLING THROUGH SKIN.
